Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 740895, 9 pages
http://dx.doi.org/10.1155/2014/740895
Research Article

Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response

School of Mathematics and Statistics Science, Ludong University, Yantai, Shandong 264025, China

Received 18 December 2013; Revised 20 March 2014; Accepted 24 March 2014; Published 24 April 2014

Academic Editor: Chun-Lei Tang

Copyright © 2014 Yong-Hong Fan and Lin-Lin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Hong Fan and Lin-Lin Wang, “Sufficient and Necessary Conditions for the Permanence of a Discrete Model with Beddington-DeAngelis Functional Response,” Abstract and Applied Analysis, vol. 2014, Article ID 740895, 9 pages, 2014. https://doi.org/10.1155/2014/740895.